A criterion of sampling theorems on banach function spaces

Mitsuo Izuki, Yoshihiro Sawano

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the present paper, we consider sampling theorems on Banach function spaces. Here we obtain a necessary and sufficient condition. For the latter half of the paper, we consider sampling theorems in terms of wavelets.

Original languageEnglish
Pages (from-to)269-287
Number of pages19
JournalTokyo Journal of Mathematics
Volume36
Issue number1
DOIs
Publication statusPublished - Jun 2013
Externally publishedYes

    Fingerprint

Keywords

  • A weight
  • Banach function space
  • Sampling theorem
  • Variable exponent
  • Wavelet

ASJC Scopus subject areas

  • Mathematics(all)

Cite this